# SDR HALA2016022000052

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 52,608 hours, 9,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND LT ENGINE FIRE LOOP 1 EICAS MESSAGE ON DISPLAY.  TROUBLESHOT IAW FIM 26-11-FAULT.   INSPECTED ALL CONNECTIONS AND ELEMENTS ON ENGINE.  NO DISCREPANCIES NOTED, AFTER RESEATING DETECTOR CARD MESSAGE CLEARED.  OPERATED ENGINE FOR 5 MINS, MESSAGE DID NOT REAPPEAR.  OK FOR SERVICE.
